Product Review
Bayer Back & Body's dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.
- Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin
- Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain, when taken as directed
- Targeted Back and Body Relief: Bayer Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains
- Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing
- 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief